# SDR AALA971084

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIES CORRODED BETWEEN LONGERON 51 RT AND 51 LT STATION 1139.  REMOVED AND REPLACED SHEAR TIES PER AARD 51-21-00.  (M)
